# SDR FDEA201010214140

- Difficulty date: October 21, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 39,782 hours, 9,053 cycles
- Engine: Pwa PW4462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA710411
- Condition: Corroded
- Location: Bs 799
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF MAIN DECK CARGO FLOOR PANEL NR245BF FOR SEAT TRACK REPAIR ACCESS, SEAT TRACK   X=-8 INBD FLANGE AT STA 799 WAS FOUND CORRODED.  SPLICE REPAIR CARRIED OUT ON CORRODED SEAT TRACK BETWEEN STATION 745 AND STATION 800 AS PER SRM 53-00-52 FIG 201 REPAIR 1 REV.44. (MAJOR REPAIR)
